# SDR HEEA083783

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,907 hours
- Engine: Allsn 250C*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 23064570
- Part serial: 718
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER CRACKED IN DOUBLE LIP AREA. REPLACED WITH SERVICEABLE PART.
